Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Heavy back pain due to obesity - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Back Pain
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2304 Questions
Doctor :   hi
Doctor :   how can i help you
User :   heavy back pain.. n weight is coming up
Doctor :   since how long u have this problem?
Doctor :   For Health purposes please provide your Age, Gender, Location, Occupation, Marital status, Height and Weight
User :   3yrs
User :   42yrs,female,xxx xxx,married,5'4"&97kg
Doctor :   did u sustain any injury to ur back
Doctor :   anytime in recent past
User :   no
Doctor :   do u have cough or fever in evening along with backache
User :   i had removed my utres, gall bladder, 1 ovary, fallopion tube
Doctor :   ok
User :   no
Doctor :   this pain related to food intake
User :   ohh
Doctor :   or related to ur monthly periods
User :   so
Doctor :   is this pain related to food intake?
User :   no monthly periods
Doctor :   ok
Doctor :   did u consult any time for this
Doctor :   or xray or MRI
Doctor :   of back was done anytime
User :   if i take less foods also my wt comes up
Doctor :   ok
Doctor :   u can reduce ur weight
Doctor :   but u need to be to active
Doctor :   exercise and have diet control
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor